Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took nuforce kit. Vaginal burns, abdominal pain. What is happening?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 978 Questions
i take nuforce kit 15days befor and i am ok but today i feel my viginal burn and lower abdomn pain so i take nuforce kit agian my utresa opret 16dec 2011 i and husbend chek suger fasting and pp my husbend take nuforce kit
Posted Tue, 22 May 2012 in Women's Health
Answered by Dr. Minoo Bhagia 4 hours later

Thanks for writing to us.

Besides candidasis, vaginal burning sensation can be caused by bacterial vaginosis or trichomonal vaginitis or Nuforce kit is an antifungal drug and is effective only against candida vaginitis.

So I think it is better to apply an ointment containing neomycin and beclomethasone under your doctor's prescription and advice. Vaginal pessaries containing clindamycin and micanazole combinations are better.

I encourage you to consult your gynecologist and discuss about these medications.

Hope this helps to relieve your concerns. Let me know if you have any further queries.

Wish you good health and speedy recovery.

Take care and Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor